Deflazacort

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have black spots on my legs. Please help.

Query: Hi doctor, My wife is suffering from black spots on hand, back and legs. I have attached the photos for your reference. She is suffering with this disease since three years. These are itching too. All her blood tests are normal. What to do?  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity). Is she suffering from any other problem like diabetes, high blood pressure, etc? Does she take medicine for any other disease? Please answer these questio...  Read Full »

Is ringing in my left ear due to sound from a loudspeaker?

Query: Hi doctor, I went to a chant few days back. There the loudspeaker was very loud. The very next day I noticed that there is ringing in my left ear. Now, it has been four days, but it has not gone. Can you help me? I am very scared. Has it caused any effect on my eardrum? Please see to it. Thank you.  Read Full »


Dr. Baidya Nath Majhi

ENT Otolaryngologist

Answer: Hello, Welcome to icliniq.com. From your history of noise exposure and symptoms, it is suggestive of acoustic trauma. It occurs after a single exposure to very intense sound which cause damage to the organ of corti or damage the hair cells. Symptoms include ringing sensation in ear known as tinni...  Read Full »

Even after taking inhalers, why do I continue to wheeze?

Query: Hi doctor, I have taken Albuterol and Advair twice a day for about a month now without any relief of my wheezing. Even right after I take my inhalers, it is like I took nothing. Allergy pills do not seem to help much either, like Claritin or Zyrtec. They even did an x-ray of my chest and said everyt...  Read Full »


Dr. Shyam Kalyan N

Allergy Specialist, General Practitioner, ENT Otolaryngologist, Family Physician

Answer: Hello, Welcome to icliniq.com. Asthma, as you would be knowing, forms a part of airway hyper-reactive disorders. The latter is a spectrum of diseases genetically determined. Your attack of asthma seems to be severe now. I want to know the dosage and frequency of the medicines you are using for asthm...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.